Items where Author is "Aleksovska, Slobotka"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.

Article

Abduli, Shemsedin and Aleksovska, Slobotka and Dehari, Shefket and Dehari, Dije and Abdija, Zulxhevat (2020) THE ELIMINATION OF MISCONCEPTIONS OVER PERIODIC SYSTEM OF THE STUDENTS THROUGH NEW METHODS. Journal of Natural Sciences and Mathematics of UT, 5 (9-10). pp. 46-58. ISSN 2671-3039

Abduli, Shemsedin and Aleksovska, Slobotka and Durmishi, Bujar (2018) Elimination of Learning Difficulties of Hydrolysis concept through a new teaching method. Journal of Natural Sciences and Mathematics of UT, 3 (5-6). pp. 34-42. ISSN 2671-3039

This list was generated on Thu Jun 17 20:25:51 2021 CEST.